Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

A Note on the Rules of Derived Demand

Patrick Yeung
The Quarterly Journal of Economics
Vol. 86, No. 3 (Aug., 1972), pp. 511-517
Published by: Oxford University Press
Stable URL: http://www.jstor.org/stable/1880811
Page Count: 7
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download ($42.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
A Note on the Rules of Derived Demand
Preview not available

Page Thumbnails

  • Thumbnail: Page 
511
    511
  • Thumbnail: Page 
512
    512
  • Thumbnail: Page 
513
    513
  • Thumbnail: Page 
514
    514
  • Thumbnail: Page 
515
    515
  • Thumbnail: Page 
516
    516
  • Thumbnail: Page 
517
    517